# SDR AUS20031057

- Difficulty date: September 25, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: 310A10415
- Condition: Cracked
- Location: Engine Mount
- Part time: 5,714 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NR 2 ENGINE MOUNTING SYSTEM FORWARD MOUNT CONE BOLT CRACKED.  FOUND DURING NDT INSPECTION.
